# SDR VJ1R2000001

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150TX
- Make and model: Amd FALCON50MYST
- Aircraft serial: 13
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Part number: 3403009
- Condition: Failed
- Location: Apu
- Part time: 8,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUNDSTRAND AUXILIARY POWER UNIT, P/N 160371-100, MODEL T62-T40C-7D, S/N 807301.  HOBBS AT 3,384.  EVENTS AT 1,643.  EXPERIENCED EXHAUST DUCT FAILURE.  DUCT, P/N 340300-9, TSN:  8,429.7 HOURS.  AS1251ED.  SOLAR T62-T40C-7D 'ENGINE AND EQUIPMENT' DATED SEPT 1981 DWG NR 340050, SHTS 1 AND 2 DATED 8-27-81.  LAST INSPECTION PERFORMED AT AN ANNUAL PERIODIC INSPECTION REQUIREMENT DATED 10-8-99.  (X)
